# SDR USAA2009020490284

- Difficulty date: January 7, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 6546484
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON FRONT SPAR OF INTERNAL WEB OF RIGHT INBOARD MID FLAP, APPROX 18 INCHES AFT OF OUTBOARD EDGE.  REPLACED RIGHT INBOARD MID FLAP IAW US AIRWAYS TASK CARD R3M27004.
